# SDR 99ZZZX3

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5486W
- Make and model: Cessna P210N
- Aircraft serial: P21000696
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 12416186
- Condition: Loose
- Location: Lt And Rt Mlg
- Part time: 2,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPLANE HAD NO  GREEN LIGHT INDICATION FOR GEAR DOWN.  FOUND MAIN GEAR DOWNLOCK SUPPORT ASSEMBLY LOOSE.  THE LOOSE BOLTS ALLOWED THE SHIM TO SHIFT OUT OF POSITION.  THE BOLTS WERE NOT SAFETIED.  SUBMITTER RECOMMENDED OTHER OPERATORS CHECK THEIR 210 NEXT TIME ON JACKS (GEAR INTRANSIT POSITION).  NOTE:  P210 OPERATORS ALLOW A CONSIDERABLE AMOUNT OF TIME TO DIG THROUGH .50 INCH - .75 INCH OF PROSEAL AT PANEL LOCATED AT AFT DOOR POST BULKHEAD.  FACTORY QA COMMENTED BOLTS ARE ALWAYS PROPERLY TORQUED AT SAFETY WHEEL.  ACFT ALWAYS QA INSPECTED IN FACTORY PER FACTORY SPECS.
